# SDR MALA964974

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852MA
- Make and model: Dhav DHC8102
- Aircraft serial: 349
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 3TC1225
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3115 - ON APPROACH TO MSP, THE CREW NOTED AN ODOR IN THE COCKPIT, AND THE CAPTAINS LOWER RIGHT CIRCUIT BREAKER WAS HOT.  MAINTENANCE REPLACED THE LEFT APPROACH LIGHT JUMPER WIRE (FROM THE BUS BAR TO THE CIRCUIT BREAKER), AND CIRCUIT BREAKER.  ALL CHECKS WERE SATISFACTORY.  (M)
